# SDR DALA2019103106327

- Difficulty date: August 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 5976084) DENT FOUND ON RIGHT SIDE FUSELAGE NEAR STATION 470 STRINGER 26. NEAR E/E DOOR. CORRECTIVE ACTION: SUMMARY: FUSELAGE SKIN BTW STA 470 BTW STRINGER 26RH AND 27RH WAS REPAIRED PER ETI-57-19-128. REV.5 AND ER/A 580564-14 REV. A SEC.III PERMANENT REPAIR. PLEASE CLOSE THIS LOG 5976084. AND PERFORM DAMAGE TOLERANCE EVALUATION ON OR BEFORE 24 MONTHS AFTER SECTION III, PER ER/A 580564-14 REV.A UNDER LP 1337637.
